Alert archive / Arizona / Red Flag Warnings in 2010
Red Flag Warning 2, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at Mar 30, 2010, 2:40 PM MST. It took effect at Mar 31, 2010, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2010, 2:40 PM MST (21:40 UTC)
- In effect from
- Mar 31, 2010, 11:00 AM MST
- Expired
- Mar 31, 2010, 8:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
428 WWUS85 KTWC 302140 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 240 PM MST TUE MAR 30 2010 AZZ148-310545- /O.UPG.KTWC.FW.A.0002.100331T1800Z-100401T0200Z/ /O.NEW.KTWC.FW.W.0002.100331T1800Z-100401T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 240 PM MST TUE MAR 30 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY BELOW 6000 FEET FOR EASTERN PIMA...SANTA CRUZ AND COCHISE COUNTIES AND GRAHAM COUNTY SOUTH OF THE GILA RIVER... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A STRONG PACIFIC STORM SYSTEM WILL BEGIN TO TIGHTEN PRESSURE GRADIENTS OVER SOUTHEAST ARIZONA TOMORROW AS IT MOVES EASTWARD. THIS WILL RESULT IN SUSTAINED WINDS INCREASING TO 25 TO 35 MPH BY 1100 MST TOMORROW MORNING AND CONTINUING INTO THE AFTERNOON AND EARLY EVENING HOURS WITH GUSTS TO AROUND 50 MPH POSSIBLE. MOISTURE ASSOCIATED WITH THIS SYSTEM IS EXPECTED TO INITIALLY REMAIN TO THE NORTH OF SOUTHEAST ARIZONA...ALLOWING FOR DRY CONDITIONS TO CONTINUE BEFORE ENTERING THE AREA LATE TOMORROW NIGHT INTO EARLY THURSDAY MORNING. AFTERNOON MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 15 PERCENT BETWEEN 1000 AND NOON TOMORROW AND REMAIN THERE BEFORE STARTING TO RECOVER TOMORROW EVENING. THESE DRY CONDITIONS ALONG WITH THE STRONG WINDS MENTIONED EARLIER ARE EXPECTED TO GENERATE RED FLAG CONDITIONS BELOW 6000 FEET ACROSS A LARGE PORTION OF FIRE WEATHER ZONE 148...WHICH INCLUDES THE COUNTIES OF COCHISE...SANTA CRUZ...EASTERN PIMA AND SOUTHERN GRAHAM (SOUTH OF THE GILA RIVER). PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$
4 follow-up statements
754 WWUS85 KTWC 310409 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 909 PM MST TUE MAR 30 2010 AZZ148-311215- /O.CON.KTWC.FW.W.0002.100331T1800Z-100401T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 909 PM MST TUE MAR 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY BELOW 6000 FEET FOR EASTERN PIMA...SANTA CRUZ AND COCHISE COUNTIES AND GRAHAM COUNTY SOUTH OF THE GILA RIVER... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY. A STRONG PACIFIC STORM SYSTEM WILL BEGIN TO TIGHTEN PRESSURE GRADIENTS OVER SOUTHEAST ARIZONA TOMORROW AS IT MOVES EASTWARD. THIS WILL RESULT IN SUSTAINED WINDS INCREASING TO 25 TO 35 MPH BY 1100 MST WEDNESDAY MORNING AND CONTINUING INTO THE AFTERNOON AND EARLY EVENING HOURS WITH GUSTS TO AROUND 50 MPH POSSIBLE. MOISTURE ASSOCIATED WITH THIS SYSTEM IS EXPECTED TO INITIALLY REMAIN TO THE NORTH OF SOUTHEAST ARIZONA...ALLOWING FOR DRY CONDITIONS TO CONTINUE BEFORE ENTERING THE AREA LATE TOMORROW NIGHT INTO EARLY THURSDAY MORNING. AFTERNOON MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 15 PERCENT BEFORE NOON TOMORROW AND REMAIN THERE BEFORE STARTING TO RECOVER TOMORROW EVENING. THESE DRY CONDITIONS ALONG WITH THE STRONG WINDS MENTIONED EARLIER ARE EXPECTED TO GENERATE RED FLAG CONDITIONS BELOW 6000 FEET ACROSS A LARGE PORTION OF FIRE WEATHER ZONE 148...WHICH INCLUDES THE COUNTIES OF COCHISE...SANTA CRUZ... EASTERN PIMA AND SOUTHERN GRAHAM (SOUTH OF THE GILA RIVER). PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$
666 WWUS85 KTWC 311225 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 525 AM MST WED MAR 31 2010 AZZ148-312030- /O.CON.KTWC.FW.W.0002.100331T1800Z-100401T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 525 AM MST WED MAR 31 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. A STRONG PACIFIC STORM SYSTEM WILL TIGHTEN PRESSURE GRADIENTS OVER SOUTHEAST ARIZONA TODAY AS IT MOVES EAST. THIS WILL RESULT IN SUSTAINED WINDS INCREASING TO 25 TO 35 MPH BY LATE THIS MORNING AND CONTINUING INTO THE AFTERNOON AND EARLY EVENING HOURS WITH GUSTS TO AROUND 50 MPH POSSIBLE. MOISTURE ASSOCIATED WITH THIS SYSTEM IS EXPECTED TO INITIALLY REMAIN TO THE NORTH OF SOUTHEAST ARIZONA...ALLOWING FOR DRY CONDITIONS TO CONTINUE BEFORE ENTERING THE AREA LATE TONIGHT INTO EARLY THURSDAY MORNING. AFTERNOON MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 15 PERCENT BEFORE NOON AND REMAIN THERE BEFORE STARTING TO RECOVER THIS EVENING. THESE DRY CONDITIONS ALONG WITH THE STRONG WINDS MENTIONED EARLIER ARE EXPECTED TO GENERATE RED FLAG CONDITIONS BELOW 6000 FEET ACROSS A LARGE PORTION OF FIRE WEATHER ZONE 148... WHICH INCLUDES THE COUNTIES OF COCHISE...SANTA CRUZ... EASTERN PIMA AND SOUTHERN GRAHAM (SOUTH OF THE GILA RIVER). PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$
763 WWUS85 KTWC 311753 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1053 AM MST WED MAR 31 2010 AZZ147-010300- /O.EXA.KTWC.FW.W.0002.100331T1800Z-100401T0300Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- 1053 AM MST WED MAR 31 2010 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. A STRONG PACIFIC STORM SYSTEM WILL TIGHTEN PRESSURE GRADIENTS OVER SOUTHEAST ARIZONA TODAY AS IT MOVES EAST. THIS WILL RESULT IN SUSTAINED WINDS OF 25 TO 35 MPH CONTINUING INTO THE AFTERNOON AND EARLY EVENING HOURS WITH GUSTS TO AROUND 50 MPH POSSIBLE. MOISTURE ASSOCIATED WITH THIS SYSTEM IS EXPECTED TO INITIALLY REMAIN TO THE NORTH OF SOUTHEAST ARIZONA...ALLOWING FOR DRY CONDITIONS TO CONTINUE BEFORE ENTERING THE AREA LATE TONIGHT INTO EARLY THURSDAY MORNING. AFTERNOON MINIMUM RELATIVE HUMIDITY VALUES ARE CURRENTLY BELOW 15 PERCENT AND WILL REMAIN THERE BEFORE STARTING TO RECOVER THIS EVENING. THESE DRY CONDITIONS ALONG WITH THE STRONG WINDS MENTIONED EARLIER ARE EXPECTED TO GENERATE RED FLAG CONDITIONS ACROSS PORTIONS OF FIRE WEATHER ZONE 147...MAINLY OVER CENTRAL PIMA COUNTY AND THE TOHONO OODHAM NATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ148-010300- /O.CON.KTWC.FW.W.0002.100331T1800Z-100401T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 1053 AM MST WED MAR 31 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING BELOW 6000 FEET... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A STRONG PACIFIC STORM SYSTEM WILL TIGHTEN PRESSURE GRADIENTS OVER SOUTHEAST ARIZONA TODAY AS IT MOVES EAST. SUSTAINED WINDS WILL INCREASE TO 25 TO 35 MPH AND MAINTAIN THOSE SPEEDS THROUGH THE AFTERNOON AND EARLY EVENING HOURS WITH GUSTS TO AROUND 50 MPH POSSIBLE. MOISTURE ASSOCIATED WITH THIS SYSTEM IS EXPECTED TO INITIALLY REMAIN TO THE NORTH OF SOUTHEAST ARIZONA...ALLOWING FOR DRY CONDITIONS TO CONTINUE BEFORE ENTERING THE AREA LATE TONIGHT INTO EARLY THURSDAY MORNING. RELATIVE HUMIDITY VALUES ARE ALREADY BELOW 15 PERCENT IN MANY LOCATIONS AND WILL REMAIN THERE BEFORE STARTING TO RECOVER THIS EVENING. THESE DRY CONDITIONS ALONG WITH THE STRONG WINDS MENTIONED EARLIER ARE EXPECTED TO GENERATE RED FLAG CONDITIONS BELOW 6000 FEET ACROSS A LARGE PORTION OF FIRE WEATHER ZONE 148... WHICH INCLUDES THE COUNTIES OF COCHISE... SANTA CRUZ... EASTERN PIMA AND SOUTHERN GRAHAM (SOUTH OF THE GILA RIVER). PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$
215 WWUS85 KTWC 010258 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 758 PM MST WED MAR 31 2010 AZZ147-148-010400- /O.EXP.KTWC.FW.W.0002.000000T0000Z-100401T0300Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 758 PM MST WED MAR 31 2010 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. SOME LOCATIONS WILL CONTINUE TO EXPERIENCE GUSTY WINDS TONIGHT AND THURSDAY...HOWEVER WITH MOISTURE SPREADING INTO THE AREA AND TEMPERATURES FALLING TONIGHT...RH VALUES ARE CLIMBING ABOVE 15 PERCENT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Mar 30, 9:26 AM MST, 5 hours 14 minutes earlier.
Area forecast discussion, Mar 30, 9:26 AM MST, 5 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
926 AM MST TUE MAR 30 2010
.SYNOPSIS...STRONG HIGH PRESSURE WILL PROVIDE VERY WARM TEMPERATURES
TODAY...WITH MANY LOWER DESERTS EXPERIENCING THE WARMEST READINGS SO
FAR THIS YEAR. A STRONG PACIFIC STORM SYSTEM WILL BRING INCREASED
SOUTHWEST WINDS ON WEDNESDAY...AND EVEN STRONGER WINDS ESPECIALLY
FROM TUCSON EASTWARD ON THURSDAY. EXPECT VALLEY RAIN SHOWERS AND A
FEW THUNDERSTORMS AS THIS STORM MOVES THROUGH THURSDAY AFTERNOON
THROUGH FRIDAY MORNING...ALONG WITH MOUNTAIN SNOW SHOWERS. MUCH
COOLER TEMPERATURES THURSDAY AND FRIDAY...WITH AFTERNOON HIGHS WELL
BELOW NORMAL...FOLLOWED BY A RAPID WARMING TREND NEXT WEEKEND.
&&
.DISCUSSION...THE WARMEST DAY SO FAR THIS YEAR ON TAP FOR MANY OF US
TODAY...WITH 12Z KTWC SOUNDING SUPPORTING A MAX TEMP AT KTUS OF 89.
RECORD MAX TEMP AT KTUS FOR MARCH 30TH IS 92...SET IN 1950. THE
RECORD SHOULD BE SAFE...BUT WOULD NOT BE SURPRISED IF OUR WARMEST
LOWER DESERT LOCALES CRACK 90 THIS AFTERNOON. BORDERLINE HOT FOR
SOME OF US...BEFORE RATHER DRAMATIC WEATHER CHANGES TAKE PLACE.
INITIAL LOOK AT 12Z NAM SHOWS A SLOWER PROGRESSION OF THE STRONG
PACIFIC TROUGH EXPECTED TO PASS THROUGH ARIZONA THIS WEEK. THIS WOULD
HAVE RAMIFICATIONS ON OUR WIND HEADLINES OVER THE NEXT COUPLE DAYS.
CURRENT THOUGHTS ARE WE WILL LIKELY DROP THE INHERITED HIGH
WIND WATCH FOR WEDNESDAY ABOVE 4000 FEET. IT WILL STILL CERTAINLY
BE WINDY TOMORROW...BUT THE DELAYED ARRIVAL OF THE STRONGEST
PRESSURE GRADIENTS SHOWN BY 12Z NAM AND MET GUIDANCE SUGGESTS WIND
WARNING CRITERIA WILL NOT BE ACHIEVED ON WEDNESDAY. THIS
SLOWER PROGRESSION IS TO BE EXPECTED...AND HAS BEEN SEEN MANY TIMES
BEFORE WHEN TROUGHS OF THIS MAGNITUDE SWEEP THROUGH ARIZONA.
NONETHELESS...WE WILL DEAL WITH PLENTY OF WIND AND AREAS OF BLOWING
DUST WEDNESDAY AFTERNOON. ANY CHANGES IN THE WIND HEADLINES WILL BE
HIGHLIGHTED IN THE AFTERNOON DISCUSSION. 12Z GFS JUST COMING IN
PROGS STRONGER WINDS AT 850/700 MB WEDNESDAY AFTERNOON COMPARED TO
12Z NAM...WITH 12Z MAV GUIDANCE SHOWING 26 KTS AT TUCSON THUS
SUPPORTING A WIND ADVISORY ACROSS THE CWA. ANY WAY YOU SLICE
IT...THE WIND IS REALLY GOING TO START BLOWING WEDNESDAY
AFTERNOON...AND IT IS THE WIND THAT WILL LIKELY BE THE MAIN SENSIBLE
WEATHER IMPACT WEDNESDAY THROUGH THURSDAY.
GIVEN THE SLOWER TIMING...WIND HEADLINES WILL LIKELY BE NEEDED
FOR THURSDAY. IN FACT...A SIGNIFICANT HIGH WIND EVENT APPEARS
POSSIBLE THURSDAY...ESPECIALLY FOR COCHISE COUNTY. 12Z MET GUIDANCE
FOR EXAMPLE PROGS 42 KTS SUSTAINED WINDS AT DOUGLAS 21Z
THURSDAY...WITH 30-33 KTS FORECAST AT TUCSON...NOGALES...AND
SAFFORD. WE ARE CONSIDERING A HIGH WIND WATCH FOR AT LEAST COCHISE
COUNTY FOR THURSDAY...WHERE OUR CONFIDENCE ON WARNING CRITERIA WINDS
IS HIGHEST. COCHISE COUNTY SHOULD REMAIN IN THE STRONGEST PREFRONTAL
SOUTHWEST WINDS THE LONGEST THURSDAY. 12Z GFS AND ECMWF ARE NOT
QUITE AS STRONG WITH THE WINDS ON THURSDAY...SO WILL MAKE A FINAL
DECISION ON THIS LATER THIS AFTERNOON.
&&
.AVIATION...SCATTERED AREAS OF CIRRUS CLOUDS WILL PASS THRU THE AREA
INTO THIS EVENING...FOLLOWED BY A SIGNIFICANT INCREASE IN HIGH
CLOUDS LATER TONIGHT...MAINLY AFTER 31/09Z.
TERRAIN DRIVEN WINDS LESS THAN 10 KTS WILL CONTINUE THROUGH 30/14Z
THIS MORNING. SURFACE WINDS ARE THEN FORECAST TO INCREASE OUT OF THE
SOUTHWEST THIS AFTERNOON. SUSTAINED WIND SPEEDS OF 14-18 KTS WITH
GUSTS OF 24-30 KTS CAN BE EXPECTED AFTER 30/20Z AT THE THREE
TERMINAL SITES.
STRONGER WINDS ARE FORECAST AT THE THREE TERMINAL SITES FOR
WEDNESDAY. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.
&&
.FIRE WEATHER...HIGH PRESSURE ALOFT WILL BRING ANOTHER DAY OF MUCH
ABOVE NORMAL TEMPERATURES AND DRY CONDITIONS. AN APPROACHING WEATHER
SYSTEM WILL BRING AN INCREASE IN WIND SPEEDS ACROSS SOUTHEAST
ARIZONA TODAY. AN ISOLATED SPOT OR TWO NEAR THE ARIZONA/NEW MEXICO
BORDER MAY BRIEFLY APPROACH RED FLAG CONDITIONS FOR A COUPLE OF
HOURS BETWEEN 2 PM AND 6PM TODAY.
VERY WINDY CONDITIONS ARE FORECAST FOR THE AREA WEDNESDAY AS A
STRONG PACIFIC STORM SYSTEM MOVES INTO THE REGION. THIS SYSTEM WILL
BRING A HIGH POTENTIAL FOR RED FLAG CONDITIONS...MAINLY FOR FIRE
WEATHER ZONE 148. THEREFORE...A FIRE WEATHER WATCH IS IN EFFECT FOR
LATE WEDNESDAY MORNING THROUGH EARLY WEDNESDAY EVENING FOR FIRE
WEATHER ZONE 148...WHICH INCLUDES THE COUNTIES OF COCHISE...SANTA
CRUZ...EASTERN PIMA AND GRAHAM COUNTY SOUTH OF THE GILA RIVER. GUSTY
WINDS WILL CONTINUE WEDNESDAY NIGHT INTO THURSDAY.
MOISTURE WILL START TO INCREASE OVER THE AREA WEDNESDAY NIGHT AS
THIS SYSTEM STARTS TO MOVES THROUGH THE STATE. THUS EXPECT A CHANCE
OF VALLEY RAIN AND MOUNTAIN SNOW SHOWERS LATE WEDNESDAY THROUGH
FRIDAY...AS WELL AS CONSIDERABLY COOLER TEMPERATURES THURSDAY AND
FRIDAY.
&&
.TWC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM MST
THURSDAY BELOW 4000 FEET AZZ029>035.
HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
LATE WEDNESDAY NIGHT ABOVE 4000 FEET AZZ019-029-030-032>035.
FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING BELOW 6000 FEET FIRE WEATHER ZONE 148.
TURNER
WEATHER.GOV/TUCSONHazardous weather outlook, Mar 30, 2:30 PM MST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 230 PM MST TUE MAR 30 2010 AZZ032-311300- TOHONO OODHAM NATION- 230 PM MST TUE MAR 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STORM SYSTEM WILL BE MOVING INTO SOUTHEAST ARIZONA WEDNESDAY AND THURSDAY RESULTING IN GUSTY WINDS WEDNESDAY INTO WEDNESDAY NIGHT AND A CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY AND THURSDAY NIGHT. THESE GUSTY WINDS WILL PRODUCE AREAS OF BLOWING DUST AND HAS PROMPTED A WIND ADVISORY WEDNESDAY AND A HIGH WIND WATCH ABOVE 5500 FEET WEDNESDAY NIGHT. FOR DETAILS REGARDING THE WIND ADVISORY AND HIGH WIND WATCH SEE AWIPS PIL HEADER PHXNPWTWC OR WMO HEADER WWUS75. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ029-031-311300- SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- 230 PM MST TUE MAR 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STORM SYSTEM WILL BE MOVING INTO SOUTHEAST ARIZONA WEDNESDAY AND THURSDAY RESULTING IN GUSTY WINDS WEDNESDAY INTO WEDNESDAY NIGHT AND A CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY AND THURSDAY NIGHT. THESE GUSTY WINDS WILL PRODUCE AREAS OF BLOWING DUST AND HAS PROMPTED A WIND ADVISORY WEDNESDAY. FOR DETAILS REGARDING THE WIND ADVISORY SEE AWIPS PIL HEADER PHXNPWTWC OR WMO HEADER WWUS75. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ030-033>035-311300- UPPER GILA RIVER VALLEY-TUCSON METRO/MARANA/GREEN VALLEY- SANTA CRUZ COUNTY-COCHISE COUNTY- 230 PM MST TUE MAR 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STORM SYSTEM WILL BE MOVING INTO SOUTHEAST ARIZONA WEDNESDAY AND THURSDAY RESULTING IN GUSTY WINDS WEDNESDAY INTO WEDNESDAY NIGHT AND A CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY AND THURSDAY NIGHT. THESE GUSTY WINDS WILL PRODUCE AREAS OF BLOWING DUST AND HAS PROMPTED A WIND ADVISORY WEDNESDAY AND A HIGH WIND WATCH ABOVE 5500 FEET WEDNESDAY NIGHT AND 4500 FEET IN COCHISE COUNTY. FOR DETAILS REGARDING THE WIND ADVISORY AND HIGH WIND WATCH SEE AWIPS PIL HEADER PHXNPWTWC OR WMO HEADER WWUS75. IN ADDITION...A RED FLAG WARNING HAS BEEN ISSUED FROM 11 AM MST WEDNESDAY TO 8 PM MST WEDNESDAY FOR ELEVATIONS BELOW 6000 FEET. PLEASE SEE AWIPS PIL HEADER PHXRFWTWC OR WMO HEADER WWUS85 FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ019-311300- NORTHERN GREENLEE COUNTY- 230 PM MST TUE MAR 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STORM SYSTEM WILL BE MOVING INTO SOUTHEAST ARIZONA WEDNESDAY AND THURSDAY RESULTING IN GUSTY WINDS WEDNESDAY INTO WEDNESDAY NIGHT AND A CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY AND THURSDAY NIGHT. THESE GUSTY WINDS WILL PRODUCE AREAS OF BLOWING DUST AND HAS PROMPTED A WIND ADVISORY WEDNESDAY AND A HIGH WIND WATCH ABOVE 5500 FEET WEDNESDAY NIGHT. FOR DETAILS REGARDING THE WIND ADVISORY AND HIGH WIND WATCH SEE AWIPS PIL HEADER PHXNPWTWC OR WMO HEADER WWUS75. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
Nearby
Red Flag Warnings in Arizona, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.